# SDR DALA2023021401174

- Difficulty date: February 11, 2023
- Submitted: February 14, 2023
- Operation: Air carrier
- Aircraft: N537US
- Make and model: Boeing 757251
- Aircraft serial: 26484
- Aircraft time: 85,587 hours, 27,366 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5637 CAPT WINDOW SHATTERED/ARCING. CORRECTIVE ACTION: R/R WINDOW HEAT CONTROLLER (M191) IAW B757 AMM 30-41. R/R CAPT'S WINDOW IAW B757 AMM 56-11. OPS CK GOOD. (9608237)
